Home CPD BLOG ABOUT US GOVERNANCE CONTACT US

COPYRIGHT © 2012 iaCME LTD

iaCME LTD, Priory House, 19 Priory Hall, Stillorgan, Co. Dublin, Ireland  T +353 1 283 5252 F +353 1 283 5251  

iaCME

21st Century Professional Learning for HealthCare Professionals

21st Century Professional Learning

21st Century Pr

HIE Template

Feb 12, 2013

New On-line CPD Module Added

iaCME BANNER

DSN49           |           DSN50           |           DSN51           |           The Prescribing Cascade

Module based on 51st Edition of IMB Drug Safety Newsletter Launched

While the IMB is in agreement with the use of its DSN for this iaCME initiative, it has not otherwise been involved in the production of it.

Modules based on the IMB Drug Safety Newsletter

Are you a regular reader of the DSN or would you like to be a regular reader but find it difficult to get the time or just find the format un-engaging? Try these short, accredited, multimedia presentations.

For more information, please click here

The Prescribing Cascade

A "Prescribing cascade occurs when a new medicine is prescribed to "treat" and ADR to another medicine in the mistaken belief that a new medical condition requiring treatment has developed. This module features an audio recording of Doctors and Pharmavists discussing a recently published paper on the topic.

For more information, please click here

Forgotten your Password?

This e-mail is being sent to those already registered with iaCME - you have previously been sent log-on details. If you have forgotten these details there is a password re-set facility on the site. Alternatively, just send an email to help@iacme.ie and request your password be reset.

For more information, please click here

iaCME Ltd., 2 Seapoint AVe., Blackrock, Co. Dublin, Ireland

T +353 1 280 3005 F +353 1 2809364 W www.iacme.ie

COMING SOON!

New module based on IMB Drug Safety Newsletter will be available within days.  Included in the Newsletter are items on Vastarel, Tredaptive, ADR Reporting, Treating Paracetamol Overdose.  Here’s a short sample from the section on Paracetamol Overdose: